Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 579–594 (Mi mz2615)  

This article is cited in 12 scientific papers (total in 12 papers)

Derived Categories of Fano Threefolds $V_{12}$

A. G. Kuznetsov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In the present paper, we give a description of the derived category of coherent sheaves on a Fano threefold of index 1 and degree 12 (the variety $V_{12}$). It can easily be shown that if $X$ is a $V_{12}$ variety, then its derived category contains an exceptional pair of vector bundles $(\mathscr U,\mathscr O_X)$, where $\mathscr O_X$ is the trivial bundle, and $\mathscr U$ is the Mukai bundle of rank 5 (which induces the embedding $X\to\operatorname{Gr}(5,10)$). The orthogonal subcategory $\mathscr A_X= ^\perp<\mathscr U,\mathscr O>\subset\mathscr D^b(X)$ can be treated as the nontrivial part of the derived category of $X$. The main result of the present paper is the construction of the category equivalence $\mathscr A_X\cong\mathscr D^b(C^\vee)$, where $C^\vee$ is the curve of genus 7 which can be canonically associated to $X$ according to the results due to Iliev and Markushevich. In the construction of the equivalence, we make use of the geometric results due to Iliev and Markushevich, as well as the Bondal and Orlov results about derived categories. As an application, we prove that the Fano surface of $X$ (which is the surface parametrizing conics on $X$) is isomorphicto $S^2C^\vee$, the symmetric square of the corresponding curve of genus 7.

DOI: https://doi.org/10.4213/mzm2615

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 537–550

Bibliographic databases:

UDC: 514.762
Received: 22.11.2004

Citation: A. G. Kuznetsov, “Derived Categories of Fano Threefolds $V_{12}$”, Mat. Zametki, 78:4 (2005), 579–594; Math. Notes, 78:4 (2005), 537–550

Citation in format AMSBIB
\Bibitem{Kuz05}
\by A.~G.~Kuznetsov
\paper Derived Categories of Fano Threefolds $V_{12}$
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 579--594
\mathnet{http://mi.mathnet.ru/mz2615}
\crossref{https://doi.org/10.4213/mzm2615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226730}
\zmath{https://zbmath.org/?q=an:1111.14038}
\elib{https://elibrary.ru/item.asp?id=9155894}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 537--550
\crossref{https://doi.org/10.1007/s11006-005-0152-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144465201}


Linking options:
  • http://mi.mathnet.ru/eng/mz2615
  • https://doi.org/10.4213/mzm2615
  • http://mi.mathnet.ru/eng/mz/v78/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kuznetsov, “Hyperplane sections and derived categories”, Izv. Math., 70:3 (2006), 447–547  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Kuznetsov, A, “Derived categories of quadric fibrations and intersections of quadrics”, Advances in Mathematics, 218:5 (2008), 1340  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Brambilla M.Ch., Faenzi D., “Moduli Spaces of Rank-2 ACM Bundles on Prime Fano Threefolds”, Michigan Math J, 60:1 (2011), 113–148  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Bernardara M. Bolognesi M., “Categorical Representability and Intermediate Jacobians of Fano Threefolds”, Derived Categories in Algebraic Geometry - Tokyo 2011, EMS Ser. Congr. Rep., ed. Kawamata Y., Eur. Math. Soc., 2012, 1–25  mathscinet  zmath  isi
    5. Auel A. Bernardara M. Bolognesi M., “Fibrations in Complete Intersections of Quadrics, Clifford Algebras, Derived Categories, and Rationality Problems”, J. Math. Pures Appl., 102:1 (2014), 249–291  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Brambilla M.Ch., Faenzi D., “Vector Bundles on Fano Threefolds of Genus 7 and Brill-Noether Loci”, Int. J. Math., 25:3 (2014), 1450023  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Kuznetsov A., “Derived Categories View on Rationality Problems”, Rationality Problems in Algebraic Geometry, Lect. Notes Math., Lecture Notes in Mathematics, 2172, eds. Pardini R., Pirola G., Springer International Publishing Ag, 2016, 67–104  crossref  mathscinet  isi  scopus  scopus
    8. Auel A. Bernardara M., “Cycles, Derived Categories, and Rationality”, Surveys on Recent Developments in Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 95, ed. Coskun I. DeFernex T. Gibney A., Amer Mathematical Soc, 2017, 199–266  crossref  mathscinet  zmath  isi  scopus
    9. Kuznetsov A.G., Prokhorov Yu.G., Shramov C.A., “Hilbert Schemes of Lines and Conics and Automorphism Groups of Fano Threefolds”, Jap. J. Math., 13:1 (2018), 109–185  crossref  mathscinet  zmath  isi  scopus  scopus
    10. A. G. Kuznetsov, “On linear sections of the spinor tenfold. I”, Izv. Math., 82:4 (2018), 694–751  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    11. Laterveer R., “Zero-Cycles on Self-Products of Surfaces: Some New Examples Verifying Voisin'S Conjecture”, Rend. Circ. Mat. Palermo, 68:2 (2019), 419–431  crossref  isi
    12. Hosono Sh., Takagi H., “Derived Categories of Artin-Mumford Double Solids”, Kyoto J. Math., 60:1 (2020), 107–177  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:469
    Full text:186
    References:30
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021